# SDR MWEA00562

- Difficulty date: July 18, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 44,360 hours, 29,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59135951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1076 FRAME CRACKED AT LONGERON NUMBER 2 LEFT ATTACH POINT.  FABRICATED AND INSTALLED REPAIR SPLICES.
